MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION PINNACLE PRECISION ACCESS SYSTEM; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION PINNACLE PRECISION ACCESS SYSTEM; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not implanted with no device return the exact cause of the reported event cannot be definitively determined based on the available information.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that there was excessive leaking from valve of precision sheaths.It was reported that the patient was not injured as a result of valve issue.

Brand Name
PINNACLE PRECISION ACCESS SYSTEM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key7128850
Report Number1118880-2017-00097
Device Sequence Number1690790
Product Code DYB
UDI-Device Identifier00389701010786
UDI-Public00389701010786
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberN/A
Device Catalogue Number70-6160
Device Lot NumberVG14
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1